# SDR WTAA960064

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Ring
- Part number: 310703411
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, E, D

## Discrepancy

FAT - LEFT ENGINE TORQUE FLUCTUATION BETWEEN 100 PERCENT AND 80 PERCENT DURING TAKEOFF ROLL REPORTED.  TAKEOFF ABORTED WITHOUT INCIDENT.  CREW ACCOMPLISHED ENGINE GROUND RUN CHECK AT 104.5 PERCENT WITH NO DISCREPANCIES NOTED.  PROBLEM REOCCURED ON SECOND ABORTED TAKEOFF ATTEMPT.  MAINTENANCE DEFERRED LEFT ENGINE ON SECOND ABORTED TAKEOFF ATTEMPT.  MAINTENANCE DEFERRED LEFT ENGINE SRL AND TTL SYSTEM PER MEL'S 76-1 AND 76-2.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRED SRL AND TTL SYSTEM BY SWAPPING FROM BRIDGE ONE TO BRIDGE TWO OF THE LEFT ENGINE TORQUE RING.  NO TORQUE FLUCTATION REPORTED DURING ENGINE GROUND RUN.  (M)
